MathSciNet Relay Station
MathSciNet bibliographic data
MR1163239 33C99 (03B35 05A19 33D99 68Q40)
Wilf, Herbert S.; Zeilberger, Doron An algorithmic proof theory for hypergeometric (ordinary and "$q$'') multisum/integral identities. Invent. Math. 108 (1992), no. 3, 575–633.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement